# SDR DALA2015120107287

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN AT FWD SERVICE DOOR. SECTION WEB, STRAP WERE REMOVED, REPAIR PARTS WERE FABRICATED, TREATED, PAINTED, SECTION WEB, STRAP AND REPAIR PARTS WERE INSTALLED IAW SRM 51-30-2, 51-30-4, 51-30-5, 52-03D, FIG 3, 51-10-3, PAR 21 AND 14. CRACK. 0.180".
